# SDR YENA2020122300627

- Difficulty date: December 17, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 66,712 hours, 24,211 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1033, MCO-SJU.  LEVEL 1 ODOR IN FLIGHT DECK AND CABIN PASSING 10,000 FT WITH IDLE POWER.  NOTICED BY CABIN CREW CUSTOMER MORE PREVALENT IN FRONT OF AIRCRAFT.  ODOR DISSIPATED LEVEL AT 3000FT AND NORMAL POWER.  PERFORMED TSM ODOR IN THE CABIN, PER TSM 05-50-00-810-831-A.  LEVEL 1 ENVIRONMENTAL SYSTEM ODOR.
